# SDR CA150519014

- Difficulty date: May 5, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, AT 85% N1, ENG VIBRATION LIGHT CAME ON.  THE CREW ELECTED TO ABORT TAKEOFF AROUND 80 KNOTS.  THE CREW TRIED IT AGAIN & LIGHT CONTINUED TO ILLUMINATE AT APPROX 85% N1.  NO INJURIES REPORTED.  TROUBLESHOOTING ONGOING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
